# SDR DL767971506

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Wing Center Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE WING CENTER SECTION UPPER SKIN WAS FOUND AT NUMEROUS LOCATIONS AT THE UPPER SKIN TO STRINGER ATTACH FASTENER HOLES ON STR 1 TO 8, 10 TO 12, 14 AND 15.  ALSO, CORROSION WAS FOUND AROUND SEVERAL SKIN TO REAR SPAR ATTACH FASTENER HOLES.  REPAIRED PER ERA 330443-14.
